Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Section I: Serial publications


Journal: Bull. Amer. Math. Soc. 52 (1946), 1-33
DOI: https://doi.org/10.1090/S0002-9904-1946-08588-2
Correction: Bull. Amer. Math. Soc., Volume 57, Number 1, Part 2 (1951), Catalogue of the Library, Supplement No. 5, 5--5
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08588-2